# SDR DALA14015650961

- Difficulty date: February 27, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 648-662
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NON ROUTINE CHECK,  CORROSION FOUND ON PREVIOUS REPAIR ON MID CARGO BAY LOWER DOOR FRAME BEAM BETWEEN BS 648-662.  REPAIR REMOVED IAW SRM 51-30-5,  NEW SPACER REPAIR WAS FABRICATED IAW SRM 53-05, FIG 123,  TREATED AND PAINTED IAW SRM 51-10-3, PAR 21 AND 14,  FABRICATED NUT STRIP IAW SRM 53-05, FIG 23, TREATED AND PAINTED IAW SRM 51-10-3, PAR 21,14.  NEW SPACER REPAIR AND NUT STRIP INSTALLED IAW SRM 51-30-5.
